# SDR DALA1109833274

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 27,836 hours, 12,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM -254 IS CORRODED AT FR 18. ORIGINALTHICKNESS .079" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14.  REMOVED FLOORBEAM AND SPLICE IAW SRM 51-42-11. RECEIVED NEW FLOORBEAM AND MACHINED BEAM AFT END TO FIT SPLICE IAW ER/A 489275-14.  LOCATED AND DRILLED NEW FLOORBEAM IAW SRM 51-44-11.  INSTALLED NEW FLOORBEAM AND SPLICE IAW TRM 53-21-01 AND SRM 51-42-11.  ACCOMPLISHED FINAL ER/A 489275-14 SECTION I, PERMANENT REPAIR.
